# SDR IPXA2022070583807

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 87,210 hours, 17,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUNABLE TO OPEN UP MAIN CARGO DORAFTER CYCLING OF GROUND HANDLING BUS NORMAL MAIN DECK CARGO DOOR OPS ESTABLISHED IAW AMM 52-10-00
